Abraxane side effects

  • 5 replies
  • 19 subscribers
  • 536 views

Just wondering if anyone else has had numb fingers and toes after abraxane? I had a reaction twice to paclitaxcel so have had to go onto abraxane. Also having with carboplatin got one more cycle to go and seriously thinking of not having the abraxane as have read that the side effects can take months to Honor sometimes never go. Thanks for reading. 

  • Sorry to hear that you are having side effects after abraxane.  If you haven't already let your team know about the side effects you are having and they can adjust the dose for you.

    Best wishes

    Daisy53

    Community Champion Badge

  • I have this issue. Numb fingers and toes. 
    8th weekly completed. 
    so they are thinking to either reduce t dosage by 20 percent or stop and move onto AC 

    what are the doctors planning for you? 

  • Hi, I have one more lot of chemo to go - 7th cycle. After speaking to the specialist chemo nurse I’m going to opt to not have another dose of abraxane but just have the carboplatin. Hope you are getting on ok with your treatment and you haven’t got too many more to go. It’s really tough. 

  • Thank you, yes in contact with the team about it. Hope you are ok. 

  • Hi - my oncologist decided that best to stop weekly treatments and move into AC. So just completed 8 weekly. The neuropathy is too much - balancing out the toxicity of these weekly treatments and treatment 

    now getting nervous about AC.. does anyone know if AC causes neuropathy?